MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM; HUMERAL REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM; HUMERAL REVERSE LINER
Model Number 04.01.0121
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2022: (b)(4) items manufactured and released on 08-oct-2021.Expiration date: 2026-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation: revision 1 month after rsa due to dislocation of the humeral implant from the glenosphere.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normally originated by insufficient re-establishment of soft tissue tension after the operation.Therefore, the surgeon decided to revised the implants with bigger sizes implants in order to give more tension to the soft tissues.No reason to suspect faulty implants.Additional item involved in the event, batch review performed on 17 june 2022 reverse shoulder system 04.01.0172 glenosphere 36xø27 (k170452) lot.2101362 lot.2101362: 100 items manufactured and released on 09-june-2021.Expiration date: 2026-05-30.No anomalies found related to the problem.To date, 44 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
At about 1 month after the primary, the patient returned for the control rx with no pain or symptoms.Dislocation of the liner from the glenosphere was detected only after x-rays.The revision surgery was performed and the surgeon revised successfully the glenosphere and insert (ø36 to ø39).

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø36/+6MM
Common Device Name
HUMERAL REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14885611
Report Number3005180920-2022-00502
Device Sequence Number12333037
Product Code PHX
UDI-Device Identifier07630040706285
UDI-Public07630040706285
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model Number04.01.0121
Device Catalogue Number04.01.0121
Device Lot Number2112130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite